Indiana, 2019

High Wind in Indiana, November 27, 2019

November 27, 2019 · NWS IND · 24 events in 22 counties and zones

A strong upper level system brought strong gradient winds to much of Indiana with the strongest winds generally along and north of Interstate 70. These strong winds caused widespread power outages, damaged buildings, and caused significant tree damage.

Where it happened

Every event with a place to put it; 24 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.4 million
Crop damage
None recorded
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IND wrote it up.

A strong upper level system brought strong gradient winds to much of Indiana with the strongest winds generally along and north of Interstate 70. These strong winds caused widespread power outages, damaged buildings, and caused significant tree damage. Over 200 crews were dispatched to return power to Marion County alone. At the peak of the event, at least 70,416 homes were without power.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Nov 27, 6:08 AM EST, 22 minutes earlier.

Area forecast discussion, Nov 27, 6:08 AM EST, 22 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
608 AM EST Wed Nov 27 2019

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 315 AM EST Wed Nov 27 2019

- Hazardous gusty winds developing today, with gusts up to 60mph
  in some locations mainly north of I-70.

- Cooler air arrives today, lingering into Thanksgiving Day.

- Another system arrives Friday into Saturday with more rain.

&&

.NEAR TERM /Today through Tonight/...
Issued at 315 AM EST Wed Nov 27 2019

Early this morning regional radar shows ongoing convection across
the area, mainly focused in the southern forecast area and quickly
pushing east/northeast. Satellite imagery depicts considerable
cloud shield stretching from Southern Manitoba south through the
Tennessee Valley, with the coldest cloud tops now departing
Central Indiana to the east. The heavier rain has pivoted east of
the forecast area with the exception of the aforementioned line of
convection, but this area of convection will be outrunning the
better instability and should be slowly and steadily weakening as
it moves east early this morning. The frontal boundary will be
arriving in eastern Illinois later this morning. Temps will peak
early this morning, then slowly fall throughout the remainder of
the morning approaching the upper 30s around midday with wind
chill values falling to the lower/middle 20s.

The main focus for today will be on how high wind gusts will
become. Isallobaric pressure changes will provide an opportunity
for the boundary layer to experience very high winds today. With
the mixed layer easily bringing pieces of the core of higher winds
to the surface, guidance suggests gusts could easily exceed 45 mph
at peak today. The further north across the forecast area and
guidance indicates the surface may realize higher speeds, which is
where the high wind warning remains in effect, and could see
gusts nearing 60 mph at times. Even without the gusty winds,
sustained winds will hover in the 25 to 35 mph range. As the day
progresses high pressure will begin to introduce some calming to
the atmosphere and help stabilize the well mixed lower levels,
bringing an end to the higher gusts and expect a quick decoupling
to the winds this evening.

For tonight with high pressure building in, there should be enough
subsidence to dry the lower levels, but the concern is that we
could see a shallow moist layer linger. A few guidance members
hint that this shallow moist layer could translate into some
patchy fog and possibly freezing drizzle. Confidence is not high
at this time, so will maintain a dry forecast overnight. Temps
tonight will fall into the upper 20s to lower 30s.

&&

.SHORT TERM /Thursday through Friday night/...
Issued at 315 AM EST Wed Nov 27 2019

For the Thanksgiving holiday high pressure will be overhead;
however, given the transient flow in the atmosphere, expect the
high pressure to quickly push east by afternoon and allow flow to
slowly turn southerly in advance of the next shortwave. High
pressure is progged to stretch from Ontario Canada south through
the Gulf Coast, and the downstream low may help to block or slow
the departure to the surface ridge. 500mb heights will be on the
rebound as well, helping to keep diffluent flow aloft and likely
punt any precip arrival until the weekend. Guidance has been
steadily backing off and realizing this scenario, so have trended
to a dry Fri morning. The next chance for precip may not arrive
until later in the day Fri, and could end up being late Fri ngt.

Temps for Thanksgiving Day will be seasonal with highs in the
upper 30s to lower 40s, then depending on how quickly high based
cirrus shield returns for Thur ngt/Fri, temps may only fall
overnight into the mid/upr 30s.

&&

.LONG TERM /Saturday through Tuesday/...

Issued at 458 AM EST Wed Nov 27 2019

Rain is expected across central Indiana on Saturday as a low
pressure system moves east out of the Plains. Good forcing and
moisture should be available with this system. The cold front will
pass on Saturday night, and models are in agreement on a dry slot
moving through the area in the wake of the frontal passage. Thus
cut PoPs from the NBM for late Saturday night through much of
Sunday. Sunday afternoon/evening an upper disturbance will swing
southeast through the Great Lakes and bring a chance for rain
changing to snow to the area for Sunday night/possibly into Monday
morning. The chances will be highest across the northern counties.
After that looks like dry weather could move in for a couple days.
Temperatures will run below normal starting Sunday night.

&&

.AVIATION /Discussion for 271200z TAF issuance/...

Issued at 559 AM EST Wed Nov 27 2019

Low level wind shear will continue over the next hour or two.
Gusty winds will ramp up during that time, and should see gusts of
45 to over 50 kts at the sites today. Winds will generally be out
of 230 to 260 through the day, veering to 280 to 320 after 22 to
0z. Wind gust speeds should start to decrease by around 0z and then
drop off during the overnight.

Ceilings are starting off VFR as the dry slot is moving across
central Indiana currently. Within a few hours, though, expect MVFR
ceilings to return and overspread from the west and then will
continue through the rest of the day and much of the overnight.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 9 PM EST this evening for INZ051>057-060>065-
067>072.

High Wind Warning until 9 PM EST this evening for INZ021-028>031-
035>049.

&&

SYNOPSIS...Beach
NEAR TERM...Beach
SHORT TERM...Beach
LONG TERM....CP
AVIATION...CP
Hazardous weather outlook, Nov 27, 5:01 AM EST, 1 hour 29 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
501 AM EST Wed Nov 27 2019

INZ021-028>031-035>049-281015-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, and New Castle
501 AM EST Wed Nov 27 2019

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 9 PM EST TODAY...

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Gusty winds today.

Hazards: Peak wind gusts up to 60 mph are possible today.

Discussion: The strong low pressure system will bring the potential
for strong winds today with the best chance for strongest winds
during the morning and early afternoon hours.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Outlook: Locally heavy rain is possible on Saturday.

Discussion: Another system will bring more rain late this week into
the weekend, and locally heavy rain is possible. Rain may mix with
snow at times early Friday and again late on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report wind gusts and any damage.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ051>057-060>065-067>072-281015-
Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-
Brown-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-
Jennings-
Including the cities of Terre Haute, Brazil, Clay City, Spencer,
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville,
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
501 AM EST Wed Nov 27 2019

...WIND ADVISORY IN EFFECT FROM 4 AM TO 9 PM EST TODAY...

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Gusty winds today.

Hazards: Peak wind gusts up to 55 mph are possible today.

Discussion: The strong low pressure system will bring the potential
for strong winds today with the best chance for strongest winds
during the morning and early afternoon hours.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Outlook: Locally heavy rain is possible on Saturday.

Discussion: Another system will bring more rain late this week into
the weekend, and locally heavy rain is possible. Rain may mix with
snow at times early Friday and again late on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report wind gusts and any damage.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Beachler

In the hours before

Special weather statement, Nov 27, 3:39 AM EST, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
339 AM EST Wed Nov 27 2019

INZ052-053-060-061-067-068-270915-
Daviess IN-Knox IN-Owen IN-Clay IN-Greene IN-Sullivan IN-
339 AM EST Wed Nov 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SULLIVAN...
NORTHEASTERN KNOX...SOUTHWESTERN CLAY...SOUTHERN OWEN...GREENE AND
NORTHERN DAVIESS COUNTIES UNTIL 415 AM EST...

At 339 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles north of Linton to near Russellville.
Movement was northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Vincennes, Linton, Bloomfield, Spencer, Bicknell, Jasonville,
Worthington, Odon, Dugger, Clay City, Lyons, Carlisle, Elnora,
Oaktown, Bruceville, Plainville, Sandborn, Edwardsport, Switz City
and Newberry.

LAT...LON 3869 8753 3874 8750 3877 8750 3877 8751
      3878 8749 3882 8753 3885 8754 3932 8714
      3934 8669 3922 8668 3869 8706 3867 8757
TIME...MOT...LOC 0839Z 247DEG 43KT 3926 8712 3875 8757

CP
Special weather statement, Nov 27, 4:05 AM EST, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
405 AM EST Wed Nov 27 2019

INZ046-047-053>055-062-063-270945-
Johnson IN-Owen IN-Brown IN-Morgan IN-Hendricks IN-Monroe IN-
Marion IN-
405 AM EST Wed Nov 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MONROE...MORGAN...
NORTHWESTERN BROWN...WESTERN JOHNSON...SOUTHEASTERN HENDRICKS...
EASTERN OWEN AND SOUTHERN MARION COUNTIES UNTIL 445 AM EST...

At 405 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Plainfield to 6 miles
northeast of Spencer. Movement was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Indianapolis, Greenwood, Plainfield, Beech Grove, Martinsville,
Mooresville, Spencer, Southport, Ellettsville, New Whiteland,
Cumberland, Whiteland, Bargersville, Brooklyn, Warren Park, Monrovia,
Morgantown, Clayton, Gosport and Homecroft.

LAT...LON 3947 8672 3947 8669 3951 8669 3969 8655
      3981 8595 3923 8629 3923 8690
TIME...MOT...LOC 0905Z 257DEG 34KT 3965 8650 3935 8668

CP
Special weather statement, Nov 27, 4:46 AM EST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
446 AM EST Wed Nov 27 2019

INZ055>057-063>065-271030-
Rush IN-Johnson IN-Brown IN-Decatur IN-Bartholomew IN-Shelby IN-
446 AM EST Wed Nov 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR SHELBY...WESTERN RUSH...
NORTHWESTERN DECATUR...BROWN...EASTERN JOHNSON AND BARTHOLOMEW
COUNTIES UNTIL 530 AM EST...

At 446 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Greenwood to 11 miles southeast
of Bloomington. Movement was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Columbus, Shelbyville, Franklin, Rushville, Nashville, Edinburgh,
Whiteland, Hope, Flat Rock, Princes Lakes, Geneva, Morristown,
Trafalgar, St. Paul, Carthage, Elizabethtown, Hartsville, Fairland,
Clifford and Peoga.

LAT...LON 3909 8581 3905 8637 3912 8637 3964 8601
      3964 8595 3968 8595 3970 8582 3970 8563
      3973 8563 3978 8533
TIME...MOT...LOC 0946Z 253DEG 41KT 3963 8595 3906 8637

CP

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

24 high wind. Local standard time, as filed.

High Wind, Tippecanoe

When
November 27, 6:30 AM EST to 7:00 AM EST
Where
Tippecanoe forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
40.389, -86.894 (the zone’s center; the record gives no point)

A 58 mph non-thunderstorm wind gust was measured at the KLAF ASOS.

High Wind, Boone

When
November 27, 7:00 AM EST to 8:00 AM EST
Where
Boone forecast zone
Measured
52 kt (60 mph) measured gust
Reported by
AWOS
Coordinates
40.051, -86.469 (the zone’s center; the record gives no point)

A 60 mph non-thunderstorm wind gust was measured at the KTYQ AWOS.

High Wind, Hamilton

When
November 27, 7:00 AM EST to 12:00 PM EST
Where
Hamilton forecast zone
Measured
52 kt (60 mph) estimated gust
Property damage
$100,000
Reported by
Public
Coordinates
40.073, -86.052 (the zone’s center; the record gives no point)

Pictures received via social media of several large trees that were downed due to strong non-thunderstorm wind gusts. Numerous power outages were caused due to downed power poles.

High Wind, Madison

When
November 27, 7:00 AM EST to 11:00 AM EST
Where
Madison forecast zone
Measured
53 kt (61 mph) estimated gust
Property damage
$80,000
Reported by
Public
Coordinates
40.162, -85.719 (the zone’s center; the record gives no point)

A fence was partially destroyed due to strong non-thunderstorm winds. A large tree fell on two vehicles and an outbuilding near Chesterfield.

High Wind, Putnam

When
November 27, 8:30 AM EST to 10:30 AM EST
Where
Putnam forecast zone
Measured
52 kt (60 mph) estimated gust
Property damage
$50,000
Reported by
Unknown
Coordinates
39.666, -86.845 (the zone’s center; the record gives no point)

Much of the town of Greencastle was briefly without power due to strong non-thunderstorm wind gusts downing numerous power poles and tree limbs across town.

High Wind, Marion

When
November 27, 9:00 AM EST to 11:30 AM EST
Where
Marion forecast zone
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
39.782, -86.138 (the zone’s center; the record gives no point)

A 60 mph non-thunderstorm wind gust was measured at the KIND ASOS.

High Wind, Marion

When
November 27, 9:00 AM EST to 2:00 PM EST
Where
Marion forecast zone
Measured
54 kt (62 mph) estimated gust
Property damage
$750,000
Reported by
Public
Coordinates
39.782, -86.138 (the zone’s center; the record gives no point)

A gas station canopy was destroyed due to non-thunderstorm wind gusts near Beech Grove. At least 37,548 homes were without power at one point with over 60,000 estimated during the whole event. Indianapolis Power and Light had over 200 crews out during the event. Several fires were started due to downed live power lines which had to be put out.

High Wind, Carroll

When
November 27, 9:00 AM EST to 12:00 PM EST
Where
Carroll forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$40,000
Reported by
Utility Company
Coordinates
40.583, -86.563 (the zone’s center; the record gives no point)

Numerous small to large tree limbs downed due to non-thunderstorm wind gusts across the county. At least 636 homes were without power at one point.

High Wind, Howard

When
November 27, 9:00 AM EST to 1:00 PM EST
Where
Howard forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$40,000
Reported by
Utility Company
Coordinates
40.484, -86.117 (the zone’s center; the record gives no point)

Numerous tree limbs were knocked down across the county due to non-thunderstorm wind gusts. At least 812 homes were without power at one point during the event.

High Wind, Tipton

When
November 27, 9:00 AM EST to 1:00 PM EST
Where
Tipton forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Utility Company
Coordinates
40.311, -86.052 (the zone’s center; the record gives no point)

Numerous medium to large tree limbs downed across the county due to non-thunderstorm wind gusts.

High Wind, Henry

When
November 27, 9:00 AM EST to 12:00 PM EST
Where
Henry forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Public
Coordinates
39.931, -85.396 (the zone’s center; the record gives no point)

Numerous medium tree limbs and power poles downed across the county due to non-thunderstorm wind gusts.

High Wind, Montgomery

When
November 27, 9:30 AM EST to 11:30 AM EST
Where
Montgomery forecast zone
Measured
54 kt (62 mph) measured gust
Reported by
AWOS
Coordinates
40.040, -86.893 (the zone’s center; the record gives no point)

A 62 mph non-thunderstorm wind gust was measured at the KCFJ AWOS.

High Wind, Warren

When
November 27, 9:30 AM EST to 11:30 AM EST
Where
Warren forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$30,000
Reported by
Utility Company
Coordinates
40.347, -87.353 (the zone’s center; the record gives no point)

Several large tree limbs knocked down due to non-thunderstorm wind gusts near Pine Village. An unknown number of homes were also without power during this time.

High Wind, Clinton

When
November 27, 10:00 AM EST to 10:15 AM EST
Where
Clinton forecast zone
Measured
59 kt (68 mph) measured gust
Reported by
AWSS
Coordinates
40.302, -86.475 (the zone’s center; the record gives no point)

A 68 mph non-thunderstorm wind gust was reported by a public automated weather station southeast of Frankfort.

High Wind, Randolph

When
November 27, 10:00 AM EST to 12:00 PM EST
Where
Randolph forecast zone
Measured
51 kt (59 mph) estimated gust
Property damage
$50,000
Reported by
Public
Coordinates
40.158, -85.011 (the zone’s center; the record gives no point)

Power outages due to power poles being downed by non-thunderstorm wind gusts. At least 10 poles were knocked down with more than 500 homes without power at one point.

High Wind, Vermillion

When
November 27, 10:00 AM EST to 11:00 AM EST
Where
Vermillion forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
39.854, -87.464 (the zone’s center; the record gives no point)

Several trees uprooted with numerous smaller tree limbs downed due to non-thunderstorm wind gusts.

High Wind, Johnson

When
November 27, 10:30 AM EST to 11:30 AM EST
Where
Johnson forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$12,000
Reported by
Law Enforcement
Coordinates
39.490, -86.102 (the zone’s center; the record gives no point)

A Semi Trailer was blown over due to non-thunderstorm wind gusts on Interstate 65 south of the Franklin exit.

High Wind, Parke

When
November 27, 10:30 AM EST to 11:30 AM EST
Where
Parke forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Utility Company
Coordinates
39.774, -87.206 (the zone’s center; the record gives no point)

Tree limbs downed due to non-thunderstorm wind gusts across the county led to numerous power outages.

High Wind, Delaware

When
November 27, 11:00 AM EST to 1:00 PM EST
Where
Delaware forecast zone
Measured
52 kt (60 mph) estimated gust
Property damage
$8,000
Reported by
Trained Spotter
Coordinates
40.228, -85.397 (the zone’s center; the record gives no point)

Shingles were blown off of a roof due to non-thunderstorm wind gusts near Albany.

High Wind, Jackson

When
November 27, 11:00 AM EST to 1:00 PM EST
Where
Jackson forecast zone
Measured
54 kt (62 mph) estimated gust
Property damage
$22,000
Reported by
Public
Coordinates
38.906, -86.037 (the zone’s center; the record gives no point)

Several trees were uprooted and a roof was blown off due to non-thunderstorm wind gusts near Cortland.

High Wind, Hancock

When
November 27, 11:00 AM EST to 1:00 PM EST
Where
Hancock forecast zone
Measured
52 kt (60 mph) estimated gust
Property damage
$75,000
Reported by
Trained Spotter
Coordinates
39.824, -85.773 (the zone’s center; the record gives no point)

Several tree limbs were snapped due to non-thunderstorm wind gusts near Fortville. At least 1500 homes were without power with numerous power poles broken.

High Wind, Fountain

When
November 27, 11:00 AM EST to 11:30 AM EST
Where
Fountain forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
AWSS
Coordinates
40.121, -87.242 (the zone’s center; the record gives no point)

A 60 mph non-thunderstorm wind gust was measured by a personal automated weather station in rural east Fountain County.

High Wind, Hendricks

When
November 27, 12:00 PM EST to 2:00 PM EST
Where
Hendricks forecast zone
Measured
52 kt (60 mph) estimated gust
Property damage
$60,000
Reported by
Broadcast Media
Coordinates
39.770, -86.510 (the zone’s center; the record gives no point)

Numerous power poles were downed due to non-thunderstorm wind gusts across the county.

High Wind, Delaware

When
November 27, 1:50 PM EST to 2:05 PM EST
Where
Delaware forecast zone
Measured
54 kt (62 mph) measured gust
Reported by
ASOS
Coordinates
40.228, -85.397 (the zone’s center; the record gives no point)

A 62 MPH non-thunderstorm wind gust was measured at the KMIE ASOS.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2019Every state in 2019This day in weather historyWarnings in Indiana, November 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 859330, 859331, 859335, 859336, 859469, 859339, 859363, 859459, 859461, 859462, 859463, 859342, 859465, 859375, 859464, 859466, 859360, 859468, 859361, 859362, 859378, 859387, 859364, 859365.